I’m on 60mg a day (which is more than my neuro would like me to take), but haven’t noticed this side-effect, or indeed any side-effect.
I think the most commonly reported side-effects are weakness and increased fatigue - neither of which I’ve had. I don’t think I’ve ever heard of weight-loss as a side-effect before, although I’m not saying it couldn’t be, as some reactions are quite rare.
I think I’d be inclined to look elsewhere, though, before assuming it’s the baclofen. Has the unexplained weight-loss been mentioned to his GP?
Are there any other symptoms linked to it? For example, if hubby’s feeling sick, it’s understandable he wouldn’t eat as much. Or is his appetite as good as it’s ever been?
I don’t mean to worry you, but I would get it checked, just in case it’s nothing to do with the baclofen - or with MS either, for that matter. Weight loss can be caused by all kinds of things. Sometimes MS, or the drugs we take for it, get the blame for everything, but it’s not always the case.